# SDR FDEA202101100034

- Difficulty date: January 10, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,632 hours, 25,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED MAIN CARGO DOOR SKIN AT AFT ACTUATOR ON  WRI 52-30/7347.  THIS WRITEUP IS FOR TRACKING EA F-5230-T0359030, WRI IS FOR TRACKING EA F-5230-T0359030.  COMPLIED WITH SKIN REPAIR, PER SRM 52-30-01-2R REPAIR 4.  COMPLETED ON WRI 52-30/7347.
